It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sam 2 on November 26, 2000 at 20:32:03:

Hi all,
I am distressed. Althought the acne has subsided some, I am still breaking out. When will it all end? I have been on it for two months now and am getting frustrated. I know it can take awhile, but some support would be nice. Anybody else in my same situation? Could my low dose be the culpret? I am only on 20mgs a day. I am getting it raised though this tuesday. Does this really affect the clearing up of the acne, or does it just mean I will have to take it longer. Help! When should I start to see some real results?
Thanks for listening,
Sam

Follow Ups

All times are GMT -7. The time now is 02:11 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!